# SDR CALA2024020500314

- Difficulty date: February 1, 2024
- Submitted: February 5, 2024
- Operation: Air carrier
- Aircraft: N23721
- Make and model: Boeing 737724
- Aircraft serial: 28940
- Aircraft time: 78,316 hours, 28,460 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 654A00041073
- Condition: Corroded
- Location: L1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK:  MAIN CABIN FWD WET AREA L-1 DOOR SILL STA 303.9 T O 348.2 LBL-60 HAS CORROSION.  TRANSCRIBED FROM HAECO GSO NRC# 9 286673 REMOVED CORROSION FROM THE L-1 DOOR SILL INNER CHORD AND FOUND T INNER CHORD PER B737-700 SRM 51-40-02-0G, 51-40-03-0G AND BAC DW O BE OUT OF LIMITS PER B737-700 SRM 53-10-15-1A-1, FIG 108 DETAI G 141A8110 REV A.   HAECO GSO MECH V934822 INSP QC393 L D AND PARA 4.B. ORIGINAL MATERIAL THICKNESS .090", REMAINING T HICKNESS .055", REMOVED .035" MATERIAL. REMOVED AND REPLACED
